I am not sure if I have a new side effect or something else wrong with me, I mean something NEW wrong with me. I've noticed the last 2-3 months that I occasionally feel like I need to take a deep breath. It wasn't all the time or even frequent necessarily. It was happening maybe 2-3 times a day I'd feel like I needed an extra deep breath. Friday it started getting worse. It was bad enough that the boyfriend has become concerned. I did some research, and this could be a side effect from 2 of the meds I'm on, the Simponi and the vicodin. I also stumbled across a article on the Internet that talked about psoriatic arthritis being shown to cause inflammation in organs including the lungs. I really hope I have a reaction to the Simponi or vicodin. I'll be calling the Dr tomorrow to see if he can get me in this week. Just so my friends and family don't panic when they read this, I am not sitting here gasping for air suffering. It is still fairly sporadic but it is becoming a much more frequent occurrence and something I need to get checked out. It really sucks I have gone to the effort to quit smoking and NOW I can't breathe. What is funny is that I actually am breathing better most the time. I'm not always congested and coughing up crap. So I'll be calling Dr. Lavery tomorrow. I'm still waiting to hear about my Hepatitis screening from over a week ago so I can get those results then too.
So there you have it. Possibly another side effect. Simponi really hasn't done a damn thing for me so being told I need to stop it wouldn't really bother me. It's not costing me anything, but it's a poison in my body that has a lot of potential to be bad for me. It isn't like the Humira that I was actually seeing improvement with my psoriasis almost immediately. I'm 3 and a half months into the Simponi project, and nothing. My skin is worse than before, I've developed pustular psoriasis on my feet, and my joints hurt ALL the time (not better or worse than before). If I'm told not to continue it's not a loss of a dream or even the shimmer of hope.